# SDR SWIA200718504

- Difficulty date: July 16, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 12,948 hours, 11,346 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6533 - WHEN THE GEAR WAS SELECTED DOWN, THE NOSE GEAR DID NOT EXTEND.  AFTER PULLING THE LANDING GEAR MANUAL RELEASE HANDLE, THE NOSE GEAR EXTENDED AND INDICATED DOWN AND LOCKED.  REPLACED THE NOSE GEAR UPLOCK ASSY IAW MM 32-33-05.  OPS CHECK GOOD, PN 11600-103, SN/OFF NGL/0673/02.
